# SDR SWIA201333038

- Difficulty date: February 28, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 36,908 hours, 53,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT  FS STA 15370.0 LEFT  FUSELAGE EXTERNAL SKIN BELOW AND AFT OF CARGO DOOR CUT OUT AREA, CRACKED.  (C-CHECK)  REPAIRED FUSELAGE REINFORCEMENT AND SKIN BY MEANS OF INSTALLING FILLERS AND A EXTERNAL DOUBLER AT LEFT FS 15370.0  BETWEEN STR 19L AND 18L IAW ETD.
